Header

UZH-Logo

Maintenance Infos

Exponential functionals of Lévy processes


Bertoin, Jean (2005). Exponential functionals of Lévy processes. Probability Surveys, 2:191-212.

Abstract

This text surveys properties and applications of the exponential functional $int_{0}^{t}exp(-xi_s)ds$ of real-valued Lévy processes $xi=(xi_t, tgeq0)$.

Abstract

This text surveys properties and applications of the exponential functional $int_{0}^{t}exp(-xi_s)ds$ of real-valued Lévy processes $xi=(xi_t, tgeq0)$.

Statistics

Citations

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2005
Deposited On:13 Jun 2013 10:59
Last Modified:07 Dec 2017 21:21
Publisher:Institute of Mathematical Statistics
ISSN:1549-5787
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1214/154957805100000122
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2178044
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1189.60096

Download

Full text not available from this repository.
View at publisher